# SDR SWAA2022111660709

- Difficulty date: October 17, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 56,256 hours, 33,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 294-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION @ R-1 DOOR LOWER SILL INNER CHORD FROM STA 294.5 TO STA 328 MKD DOT / [01] REMOVED CORROSION AT R1 DOOR LOWER SILL INNER CHORD;STA 294.5 TO STA 328.PER B 737-700 SRM 51-10-02-0G-0.;[02] VERIFIED STEP #1;[03] PERFORMED UT THICKNESS ON REWORKED AREA AS PER NDTM PART 4; 51-00-00 PROCEDURE 3. MINIMUM FOUND:0.079' [OLYMPUS 27MG; B/C 172139; CALIB.DUE-4/23];[04] AFTER NDT CHECK;FOUND REWORKED AREA WHITING LIMITS PER B 737-700 SRM 53-10-15-1A-2.ORIGINAL THICKNESS .080'' MATERIAL REMOVED .001''MATERIAL REMAINING .079'';[05] VERIFIED STEP #1. OK TO APPLY ALODINE AND PRIMER.;[06] TREATED AND PRIMED REWORKED AREA;PER B 737-700 SRM 51-20-01-0G-0;AND AMM 51-21-72-370;[07] VERIFIED STEP #6.;[08] COMPLIED WITH TASK INSTRUCTIONS; REWORKED AREA IN LIMITS.
